# SDR CALA2025060905385

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 94,296 hours, 22,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140N25051
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FWD CARGO COMPARTMENT CEILING AREA FLOOR SUPPORT INTERCOSTAL AT STA 720 RBL25 ANGLE CRACKED.  REMOVED AND REPLACED ANGLE  IAW B757-200 SRM 51- 40-02-0G.
